# SDR ASAA2023031642408

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,280 hours, 1,966 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4RRHR5
- Condition: Failed
- Location: Flight Deck
- Part time: 2,210 hours, 669 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN WX, WX+T & MAP MODES CAPT SELECTED TILT IN MAN MODE DOES NOT MATCH INDICATED TILT ON NAV DISPLAY. IN MAN MODE, CAPT TILT SHOWS +15 DEG WITH 0 SELECTED ON RDR PNL; SHOWS +4 WITH -15 SELECTED. RDR APPEARS TO WORK NORMALLY IN AUTO MODE. FO RDR WORKS NORMALLY IN ALL MODES. GROUNDED - YES. VERIFIED TILT FAIL. REPLACED WX RDR CONT PNL - WX RDR & TILT SYS OPS OK. REF B737-9 AMM 34-41-53.
